# SDR FDEA201208313202

- Difficulty date: August 31, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 7 SLAT UPPER SURFACE INBD UPPER EDGE MISREPAIRED.  REPAIRED AS PER EA 8-5750-162580 .  REPAIR CLASSIFED MAJOR AS PER GMM  6-2-100 REV. 115
